Alert archive / Alabama / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 101, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 7, 2019, 5:25 PM CDT for Lamar County, Pickens County, Alabama. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2019, 5:25 PM CDT (22:25 UTC)
- Expired
- Jun 7, 2019, 6:00 PM CDT
- In force
- 35 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Lamar County, AL, Pickens County, AL
The radar
The Columbus AFB radar (KGWX), 51 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.4 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1134 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 668 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.0
The text
As transmitted.
243
WUUS54 KBMX 072225
SVRBMX
ALC075-107-072300-
/O.NEW.KBMX.SV.W.0101.190607T2225Z-190607T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
525 PM CDT Fri Jun 7 2019
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Northern Pickens County in west central Alabama...
Southeastern Lamar County in west central Alabama...
* Until 600 PM CDT.
* At 525 PM CDT, a severe thunderstorm was located near Ethelsville,
or 9 miles southwest of Millport, moving east at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Reform, Millport, Kennedy, Ethelsville, North Pickens Airport,
McShan, Forest and Shaw.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3353 8827 3361 8800 3354 8795 3353 8795
3353 8794 3350 8792 3336 8793 3333 8830
TIME...MOT...LOC 2225Z 265DEG 22KT 3347 8821
HAIL...0.75IN
WIND...60MPH
$$
40/Sizemore2 follow-up statements
963
WWUS54 KBMX 072242
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
542 PM CDT Fri Jun 7 2019
ALC075-107-072300-
/O.CON.KBMX.SV.W.0101.000000T0000Z-190607T2300Z/
Pickens AL-Lamar AL-
542 PM CDT Fri Jun 7 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHERN PICKENS AND SOUTHEASTERN LAMAR COUNTIES...
At 542 PM CDT, a severe thunderstorm was located south of Millport,
moving east at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Reform, Millport, Kennedy, Ethelsville, North Pickens Airport, McShan
and Shaw.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3361 8800 3354 8795 3353 8795 3353 8794
3350 8792 3336 8793 3336 8827 3354 8822
TIME...MOT...LOC 2242Z 265DEG 22KT 3348 8808
HAIL...0.75IN
WIND...60MPH
$$
40/Sizemore318
WWUS54 KBMX 072253
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
553 PM CDT Fri Jun 7 2019
ALC075-107-072300-
/O.EXP.KBMX.SV.W.0101.000000T0000Z-190607T2300Z/
Pickens AL-Lamar AL-
553 PM CDT Fri Jun 7 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PICKENS AND
SOUTHEASTERN LAMAR COUNTIES WILL EXPIRE AT 600 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Birmingham.
LAT...LON 3361 8800 3354 8795 3353 8795 3353 8794
3350 8792 3336 8793 3336 8827 3354 8822
TIME...MOT...LOC 2250Z 265DEG 22KT 3348 8803
$$
40/SizemoreWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 4:03 PM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, Jun 7, 4:03 PM CDT, 1 hour 22 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 403 PM CDT Fri Jun 7 2019 .UPDATE... MESOSCALE UPDATE. && .SHORT TERM... Vigorous thunderstorms that affected a large part of Alabama since early this morning have now moved into Georgia. Several near severe wind gusts occurred and many trees were downed with these storms. The area generally east of Interstate 65 has become stabilized with temperatures plummeting to near the dew points in the 70-75 degree range. Really do not see this area rebounding before the loss of solar isolation but expect some showers and thunderstorms to affect the area later tonight. Western areas generally west of Interstate 65 have been clear the past few hours and have jumped into the 85 to 90 degree range. This has allowed the area to recover with SBCAPE values jumping to 2000 or so. Short range model output indicates another wave moving into western Alabama within the next hour or so, which coincides with the activity in eastern Mississippi. The presence of dry air aloft with loads of moisture below it have DCAPE values approaching 1000. Effective Bulk Shear values were around 30kts with a general westerly mid level flow around 30kts too. Winds are generally unidirectional and shear values are much lower than yesterday, therefore have removed any tornado threat into this evening. Will still monitor storm interactions, but threat is too low to mention at this time. The hail threat also appears limited but with the dry air aloft, some may fall. Did not advertise the threat , but far west and southwest areas will have the best opportunity to experience this threat. Did mention a damaging wind threat for areas west of Interstate 65 through 10 pm. Storms should cross the state line before 5pm and move through much of the area overnight. Precipitable water values remain 1.8-1.9 inches southwest half and moisture transport may increase that value farther north too. Therefore, some of the stronger convection may produce heavy rain rates and the potential of localized heavy rain. Some minor flooding is possible especially in low lying and flood prone areas. 75 .LONG TERM... /Issued at 401 AM CT/ By Saturday, models are in fair agreement that our upper low will be centered near Tennessee as a closed low along with an associated surface low near Northern Mississippi. We will continue with a very moist atmosphere over Alabama and successive waves of convection. As we move into Sunday, the upper low is expected to become an open trough from the main Canadian low. At the surface, the low should progress northeast some dragging a frontal boundary with it. However, by Monday, as our main upper system progresses east, this will aide in pushing a second surface frontal system out of the Plain States into the Mississippi River Valley, nudging the first frontal system some to the southeast into Central Alabama. We will stay in our wet pattern thus through the weekend and into Monday. Past Monday, as we move into Tuesday toward the middle of next week, our upper trough will weaken across the Southeast U.S. as the main energy gets absorbed into the main eastward progressing upper low with more of a progressive northwest flow into Alabama. This should aide bringing the second surface boundary through the area allowing for less overall moisture, lower rain chances, and some slightly cooler readings to the area for the end of our forecast by mid week. 08 && .AVIATION... 18Z TAF Discussion. A broken line of storms is moving eastward across Central Alabama to begin the forecast period, generally aligned along the I-65 corridor. Ahead of this line, scattered showers and storms have developed across east Central Alabama. These storms could produce localized strong winds and heavy rainfall. In the wake of this activity, expect a lull with mostly clear skies through the remainder of the afternoon. Another round of showers and possibly a few thunderstorms is possible this evening and into the overnight period. Confidence on coverage is low, and will carry SHRA and VCTS for now. Given high low level moisture, low clouds will be possible late tonight, and have introduced MVFR cigs. 14 && .FIRE WEATHER... An extended period of wet weather will continue through the weekend, with elevated rain chances each period. This, combined with high relative humidity values should limit any fire weather concerns across the area. Low clouds and fog are possible each morning over the next few days as grounds become saturated. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 68 82 67 83 67 / 80 90 70 80 50 Anniston 69 83 69 82 68 / 90 90 70 80 50 Birmingham 70 84 69 84 70 / 90 90 60 80 40 Tuscaloosa 71 85 71 86 70 / 70 80 50 70 40 Calera 69 84 68 84 68 / 90 80 60 80 40 Auburn 69 82 70 82 69 / 70 80 70 80 50 Montgomery 71 86 70 86 70 / 60 80 60 80 40 Troy 71 85 69 83 69 / 60 80 70 80 50 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, Jun 7, 3:44 PM CDT, 1 hour 41 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 344 PM CDT Fri Jun 7 2019 ALZ011>015-017>050-082345- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 344 PM CDT Fri Jun 7 2019 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Showers and thunderstorms will redevelop over Central Alabama. There will be a chance of damaging winds mainly west of Interstate 65. Additionally, localized heavy rainfall is possible which may lead to some minor flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may become necessary in western areas through this evening.
In the hours before
Local storm report, Jun 7, 2:58 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
258 PM CDT FRI JUN 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0221 PM TSTM WND DMG SMITHS STATION 32.54N 85.09W
06/07/2019 LEE AL EMERGENCY MNGR
MULTIPLE TREES DOWN IN SMITHS STATION. TIME
ESTIMATED FROM RADAR.
&&
14Local storm report, Jun 7, 3:02 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
302 PM CDT FRI JUN 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM TSTM WND DMG BEULAH 32.71N 85.18W
06/07/2019 LEE AL EMERGENCY MNGR
TREES DOWN IN BEULAH. TIME ESTIMATED FROM
RADAR.
&&
14Local storm report, Jun 7, 4:14 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
414 PM CDT FRI JUN 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM TORNADO 2 WNW POTTER STATION 32.45N 87.14W
06/06/2019 DALLAS AL EMERGENCY MNGR
A ROTATING SHOWER APPARENTLY PRODUCED A
TORNADO 6 MILES WNW OF SELMA. THE TORNADO
WAS SPOTTED BY A FEW PEOPLE ON THE GROUND
ALONG CR 214 NORTH OF US 80. SEVERAL TREES
WERE SNAPPED OFF, NUMEROUS BRANCHES WERE
DOWNED, AND ONE HOME SUFFERED ROOF AND
SHINGLE DAMAGE.
0407 PM TORNADO 2 WNW POTTER STATION 32.45N 87.14W
06/06/2019 DALLAS AL NWS STORM SURVEY
UPDATED FOR CONFIRMED VIA STORM SURVEY. A
ROTATING SHOWER PRODUCED A TORNADO 6 MILES
WNW OF SELMA. THE TORNADO WAS SPOTTED BY A
FEW PEOPLE ON THE GROUND ALONG CR 214 NORTH
OF US 80. SEVERAL TREES WERE SNAPPED OFF,
NUMEROUS BRANCHES WERE DOWNED, AND ONE HOME
SUFFERED ROOF DAMAGE. THE TORNADO PATH IS
0.75 MILE, WITH WINDS OF 75 MPH.
1236 PM TSTM WND GST DANNELLY FIELD 32.30N 86.39W
06/07/2019 M59 MPH MONTGOMERY AL ASOS
MEASURED WIND GUST OF 59 MPH AT DANNELLY
FIELD.
1248 PM TSTM WND DMG COOSADA 32.50N 86.33W
06/07/2019 ELMORE AL EMERGENCY MNGR
TWO TREES DOWN ON COOSADA PARKWAY IN
COOSADA. TIME ESTIMATED FROM RADAR.
1250 PM TSTM WND DMG 2 SSW GUNTER AFB 32.38N 86.26W
06/07/2019 MONTGOMERY AL PUBLIC
MANY LARGE TREES UPROOTED OR SNAPPED ACROSS
THE EAST MONTGOMERY METRO AREA, BETWEEN
DANNELLY FIELD AND THE HWY 231 CORRIDOR.
LOCATIONS INCLUDE THE ALABAMA STATE UNIV
CAMPUS, OAK FOREST DRIVE, AND FOREST HILLS
SUBDIVISION. TIME IS ESTIMATED FROM RADAR
FOR THE FOREST HILLS AREA.
0126 PM TSTM WND DMG 3 S REELTOWN 32.56N 85.82W
06/07/2019 TALLAPOOSA AL EMERGENCY MNGR
TREE DOWN AT HWY 49 AND HWY 14. WINDS
ESTIMATED AT 40MPH.
0155 PM TSTM WND DMG 4 SW BEAUREGARD 32.51N 85.42W
06/07/2019 LEE AL EMERGENCY MNGR
MULTIPLE TREES DOWN ON LEE ROAD 29. TIME
ESTIMATED FROM RADAR.
0156 PM TSTM WND DMG 1 SSE ROBERT G. PITTS A 32.60N 85.42W
06/07/2019 LEE AL EMERGENCY MNGR
CORRECTS TIME ON PREVIOUS TSTM WND DMG
REPORT FROM 1 SSE ROBERT G. PITTS AIRPORT.
TREE DOWN ON A HOME. TIME ESTIMATED FROM
RADAR.
0207 PM TSTM WND DMG 1 ESE GRIFFEN MILL 32.52N 85.25W
06/07/2019 LEE AL EMERGENCY MNGR
MULTIPLE TREES DOWN AT HWY 169 AND HWY 175.
TIME ESTIMATED FROM RADAR.
0218 PM TSTM WND DMG BEULAH 32.71N 85.18W
06/07/2019 LEE AL EMERGENCY MNGR
TREES DOWN IN BEULAH. TIME ESTIMATED FROM
RADAR.
0221 PM TSTM WND DMG SMITHS STATION 32.54N 85.09W
06/07/2019 LEE AL EMERGENCY MNGR
MULTIPLE TREES DOWN IN SMITHS STATION. TIME
ESTIMATED FROM RADAR.
&&Special weather statement, Jun 7, 4:26 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Birmingham AL
426 PM CDT Fri Jun 7 2019
ALZ030-072215-
Sumter AL-
426 PM CDT Fri Jun 7 2019
...SIGNIFICANT WEATHER ADVISORY FOR SUMTER COUNTY UNTIL 515 PM CDT...
At 426 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of De Kalb to near Tamola to
near Toomsuba. Movement was east at 40 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Livingston, York, Cuba, Gainesville, Epes, Emelle, Boyd, The
University Of West Alabama, Bluffport, Coatopa, Dug Hill, Geiger, Old
Mallard Airport, Sumterville, Lilita, Bellamy, I 20 Welcome Center At
Cuba and Payneville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Birmingham.
&&
LAT...LON 3292 8835 3293 8820 3288 8818 3286 8816
3283 8818 3283 8814 3280 8810 3281 8807
3279 8806 3277 8811 3272 8808 3269 8812
3269 8804 3263 8808 3259 8806 3262 8796
3259 8795 3242 8804 3237 8805 3236 8841
TIME...MOT...LOC 2126Z 270DEG 35KT 3283 8859 3262 8851 3241 8857
40/SizemoreSpecial weather statement, Jun 7, 4:33 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Birmingham AL
433 PM CDT Fri Jun 7 2019
ALZ012-022-072230-
Pickens AL-Lamar AL-
433 PM CDT Fri Jun 7 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PICKENS AND LAMAR
COUNTIES UNTIL 530 PM CDT...
At 433 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Caledonia to near Kolola
Springs to near Columbus. Movement was east at 20 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Vernon, Sulligent, Millport, Beaverton, Blooming Grove, Lamar County
Airport, Crews, Bedford, Gattman, Cody, Henson Springs, Lamar County
Public Lake, Shaw, Star, Pine Springs, Hightogy, Forest and Melborne.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Birmingham.
&&
LAT...LON 3398 8822 3405 8799 3402 8799 3402 8795
3372 8795 3344 8809 3341 8829
TIME...MOT...LOC 2133Z 248DEG 18KT 3377 8837 3362 8839 3349 8847
40/SizemoreSpecial weather statement, Jun 7, 5:10 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Birmingham AL
510 PM CDT Fri Jun 7 2019
ALZ022-030>032-072300-
Greene AL-Hale AL-Pickens AL-Sumter AL-
510 PM CDT Fri Jun 7 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PICKENS...GREENE...
NORTHWESTERN HALE AND CENTRAL SUMTER COUNTIES UNTIL 600 PM CDT...
At 510 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Panola to near Gainesville to Bluffport.
Movement was east at 40 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Eutaw, Moundville, Forkland, Akron, Boligee, Union, Epes, Walden
Quarters, West Greene, Thornhill, Benevola, Wedgeworth, Tishabee, New
West Greene, Mantua, Allison, Jena, Bluffport, Sawyerville and
Knoxville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3299 8826 3316 8785 3315 8784 3310 8784
3309 8783 3302 8783 3302 8771 3301 8771
3301 8768 3297 8764 3271 8765 3256 8815
3281 8813
TIME...MOT...LOC 2210Z 247DEG 37KT 3298 8823 3283 8811 3258 8813
40/SizemoreThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 7:35 PM CDT | Special Weather Statement | BMX | Sumter | 25 min |
| Jun 6, 8:02 PM CDT | Special Weather Statement | BMX | Sumter | 43 min |
| Jun 6, 8:47 PM CDT | Special Weather Statement | BMX | Greene, Sumter | 43 min |
| Jun 6, 9:52 PM CDT | Special Weather Statement | BMX | Pickens | 53 min |
| Jun 6, 10:17 PM CDT | Areal Flood Advisory | BMX | Pickens | 3 hr |
| Jun 6, 10:59 PM CDT | Flash Flood Warning | BMX | Pickens | 3 hr |
| Jun 6, 11:18 PM CDT | Areal Flood Advisory | BMX | Jefferson, Shelby | 3 hr |
| Jun 6, 11:51 PM CDT | Areal Flood Advisory | BMX | Fayette, Lamar, Pickens | 3 hr |
| Jun 7, 9:24 AM CDT | Special Weather Statement | BMX | Sumter | 51 min |
| Jun 7, 9:58 AM CDT | Special Weather Statement | BMX | Marengo | 62 min |
| Jun 7, 10:17 AM CDT | Severe Thunderstorm Warning | BMX | Marengo | 43 min |
| Jun 7, 11:22 AM CDT | Special Weather Statement | BMX | Dallas | 53 min |
| Jun 7, 11:51 AM CDT | Severe Thunderstorm Warning | BMX | Dallas | 24 min |
| Jun 7, 11:55 AM CDT | Special Weather Statement | BMX | Autauga, Lowndes | 50 min |
| Jun 7, 12:17 PM CDT | Special Weather Statement | BMX | Chilton | 43 min |
| Jun 7, 12:30 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes, Montgomery | 45 min |
| Jun 7, 12:38 PM CDT | Special Weather Statement | BMX | Shelby | 37 min |
| Jun 7, 12:44 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Elmore | 61 min |
| Jun 7, 1:03 PM CDT | Special Weather Statement | BMX | Bullock, Macon | 57 min |
| Jun 7, 1:14 PM CDT | Special Weather Statement | BMX | Talladega | 61 min |
| Jun 7, 1:22 PM CDT | Special Weather Statement | BMX | Tallapoosa | 38 min |
| Jun 7, 1:31 PM CDT | Special Weather Statement | BMX | Lee, Russell | 59 min |
| Jun 7, 1:51 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Russell | 54 min |
| Jun 7, 2:03 PM CDT | Special Weather Statement | BMX | Barbour | 27 min |
| Jun 7, 2:14 PM CDT | Special Weather Statement | BMX | Calhoun, Cleburne, Randolph | 61 min |
| Jun 7, 4:26 PM CDT | Special Weather Statement | BMX | Sumter | 49 min |
| Jun 7, 4:33 PM CDT | Special Weather Statement | BMX | Lamar | 57 min |
| Jun 7, 5:10 PM CDT | Special Weather Statement | BMX | Greene | 50 min |
| Jun 7, 5:29 PM CDT | Special Weather Statement | BMX | Marengo | 61 min |
| Jun 7, 6:03 PM CDT | Special Weather Statement | BMX | Pickens | 27 min |
| Jun 7, 6:05 PM CDT | Special Weather Statement | BMX | Perry | 25 min |
| Jun 7, 6:27 PM CDT | Special Weather Statement | BMX | Pickens | 33 min |
| Jun 7, 6:32 PM CDT | Special Weather Statement | BMX | Hale, Perry | 43 min |
| Jun 7, 6:47 PM CDT | Severe Thunderstorm Warning | BMX | Bibb | 32 min |
| Jun 7, 6:50 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 40 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.